March 25, 2021 (Conference Day 1)
8:00 – 9:00 Breakout Rooms Open!
9:00 – 9:15 Welcome

Helle Martens

9:15 – 10:00

Helle Jensen at UX Copenhagen 2021
Helle Jensen, Experience Director at Valtech
The Good, the Bad, and the Commoning
In this talk, Helle will give examples of good, bad, and of unexpected angles on commoning in a digital context.  Helle will discuss whether commercial commoning is actually commoning, or just a fancy loyalty scheme and if psychological commoning is a trick or a treat.
10:00 – 11:00

Sanna Marttila, Joanna Saad-Salunen and Giacomo Poderi at UX Copenhagen 2021
Professors Sanna Marttila, Joanna Saad-Sulunen and Giacomo  Poderi of the IT University of Copenhagen
Designing Commons and Commoning Design
Commoning is not a new buzzword. It comes with an interesting history and well established meaning. During this “fireside chat”, we will bring some terminological clarifications for the term “commoning” by linking its roots in the concept of “commons” and by summarizing what it has come to mean in/for design. We will also bring examples of commoning, suggest how designers can learn from commoners, and ideate on pluriversal commoning.
11:00 – 11:30 30 minute break
11:30 – 12:00

Idun Aune and Erin Gallup at UX Copenhagen 2021
Idun Aune and Erin Gallup at UX Copenhagen 2021
 

Turn Climate Anxiety into Climate Action
Erin Gallup and Idun Aune
In this talk, Erin and Idun, two ambassadors of The Hive Initiative, a group dedicated to growing and supporting a global climate action workforce, will introduce the initiative and then give examples of how planet-centric design and cross-company collaboration have changed the places they work to become engines of climate action.

12:00 – 12:33

Nisha Shetty at UX Copenhagen 2021
Nisha Shetty, Technical Lead at HCL Technologies
Green UX for a Green World
Nisha Shetty
Nisha will be speaking about sustainability and how designers can inculcate Green UX practices in their day-to-day life.
12:33 – 13:15

Thorsten Jonas at UX Copenhagen 2021
Thorsten Jonas at UX Copenhagen 2021

The UX of Burnout
Thorsten Jonas
Thorsten’s talk is about his personal journey through a burnout, what his creativity had to do with the burnout, and how his creative toolset helped him through it.
13:15 – 14:15 1 hour lunch break
14:15 – 15:45

Hany Rizk at UX Copenhagen 2021
Hany Rizk, CEO of the “No BS” Innovation Studio in Berlin
Adobe XD presents 
Hany Rizk
Originally from Lebanon, Hany Rizk runs a design and innovation studio in Berlin where he works as a Mentor and  Experience Strategist, and facilitates design sprints for companies in food tech, for the UN, and a lot of startups like nitehero.
He is also Adobe XD design expert, and facilitates workshops like this one to show how XD can be used in a variety of ways.
15:45 – 16:15 30 minute break
16:15 – 17:15 Round Table discussions at UX Copenhagen® 2021 Round Table Sessions
– featuring speakers from this year and previous years!  More information HERE
Trine Falbe
Nicole Cooke
Quinn Keast & Jen Goertzen
Lene Nielsen
Thorsten Jonas
Saskia Videler
Laura Yarrow
Lauren Isaacson
17:15 – 18.05 Lisa Welchman and Andy Vitale at UX Copenhagen 2021 A Conversation about Designing for Safety
Lisa Welchman and Andy Vitale
Join our fireside chat with author and independent advocate for digital creators Lisa Welchman, and VP of Product Design and Content at Quicken Loans, Andy Vitale.
18:05– 19:00 55 minute break
 19:00 – 21.30 Sustainable UX co-design session
March 26, 2021 (Conference Day 2)
8:00 – 9:00 Breakout Rooms Open!
9:00 – 9:05 Welcome with Helle Martens
9:05 – 10:00

Adam Smith at UX Copenhagen 2021
Adam Smith,  founder and co-director of the global company The Real Junk Food Project (TRJFP)
Revolutionizing the Disposal of Food Waste
Adam Smith
The Real Junk Food Project was set up in December 2013 to distribute edible surplus food to individuals, cafes, schools and community groups. The project’s aim was to revolutionize the disposal of avoidable food waste into landfill, the pioneering movement’s manifesto being to: feed bellies, not bins.
10:00 – 10:35

Tina Klemmensen at UX Copenhagen 2021
Tina Klemmensen, serial entrepreneur, puppeteer, and founder of the Repair Cafe in Kolding, Denmark
Using Commoning to Engage and Empower the Common Citizen
Tina Klemmensen
Tina is a self-employed designer, and in her company she runs hands-on workshops using stop motion animation as a tool to improve communication. She calls this process “Tangible Telling”. In her “spare time”, Tina is founder of the “Repair Cafe” initiative – a place people can go to learn new skills, help repair broken things, and to meet people.
10:35 – 11:10

Angelina Ngunje, creative designer and CEO of Unicorn Valley Technologies
Angelina Ngunje, creative designer and CEO of Unicorn Valley Technologies
The Cascading Mentorship Model
Angelina Ngunje
Angelina’s talk will focus on how the cascading mentorship model can help create an alternative means of income for young girls.
11:10 – 11:40 30 minute break
11:40- 12:20

Lone Ørum at UX Copenhagen 2021
Lone Ørum, senior UX and Design Thinking
Fake Door – a PREtotyping Technique
Lone Ørum
This talk is about using “Fake Door” pretotyping techniques to get as close to the users/customers as possible, and at the same time keeping costs low. It’s all about failing fast and getting REAL user/costumer experiences.
12:20 – 13:15 55 minute break
13:15 – 15:15

Beant Kaur at UX Copenhagen 2021
Beant Kaur, independent Senior Usability and UX Research Consultant
Level Up Your Listening Skills
Beant Kaur
Beant is an independent senior Usability & UX Research Consultant. Our relationship with sound is primal and ancient. We survive, grow, and thrive by listening. Yet listening is endangered because we are constantly distracted. This workshop brings together learning from psychology, neuroscience, FBI negotiation techniques, social psychology to level up your listening skills.
15:15 – 15:45 30 minute break
15:45 – 16:30

Scot and Susan Westwater at UX Copenhagen 2021
Susan and Scot Westwater of Pragmatic Digital
Creating Useful and Usable Voice Experiences
Susan and Scot Westwater
Susan and Scot will be speaking about the newest trend in UX: Voice strategy and Voice UI – and how to use these.
16:30 – 17:15 Round Table discussions at UX Copenhagen® 2021 Round Table Sessions
– featuring speakers from this year and previous years!  More information HERE
Scot and Susan Westwater
Andy Vitale
Lisa Welchman
Erin Gallup & Idun Aune
Gregg Bernstein
David Dylan Thomas
Angelina Ngunje
17:15 – 17:20 5 minute break
17:20 – 17:55

Lauren Isaacson, independent marketing and UX research consultant
Lauren Isaacson, independent marketing and UX research consultant
Inclusive Research
Lauren Isacsson
Why we should make our research inclusive, and how to best make our research accessible to people with disabilities.
17:55 – 18:30

Gretchen Anderson author, design leader, and independent designer and coach
Gretchen Anderson author, design leader, and independent designer and coach
Secrets of Successful Collaboration
Gretchen Anderson
This talk will focus on practical, tangible ways to make working together less painful and more productive.
18:30 – 18:35 Peace & Love from Helle See you next year, hopefully for a live conference in March 2022!
18:35 – 19:30 BYOB
Drinks & socializing (online)